# SDR SWAA2022022117855

- Difficulty date: July 11, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 42,030 hours, 24,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO: AFT. CORNER THRESHOLD CRACKED / REMOVED AND RE-INSTALLED AFT SCUFF PLATE PER AMM 53-11-02. SCUFF PLATE REPAIRED ON W/O #7530065-B4R. INSTALLATION ALSO DOCUMENTED ON CARD #753-140-00-1Y.
